MAUDE Adverse Event Report: CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-201A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-6085-201a, medium,uterine manipulator was being used on (b)(6) 2026 during a tlh and ¿after performing the colpotomy, the surgeon when to remove the uterus through the vagina with the vcare uterine manipulator and the entire device pulled out leaving the green cup and the uterus behind.The surgeon was able to grab the green cup and get the uterus out with a small delay in the case.The vcare device was examined on the back table to ensure that no pieces were left behind in the patient.There is was observed that the balloon at the tip of the vcare had burst and completely come off the device.¿ there was no report of impact or injury to the patient or user.The procedure was completed without an alternate device and there was a 5-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Examination of the returned used device 60-6085-201a found that the cervical cup and the vaginal cone both detached from the device.A root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be the use of excessive force during removal of the device from the patient.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 3 devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 62 reports, regarding 65 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following:to re-attach the syringe to the luer connector at the end of the pilot balloon; fully aspirate the air from the intrauterine balloon to deflate.This will allow the intrauterine balloon to be removed from the uterus.Unlock the locking mechanism by turning the thumbscrew counterclockwise (anti-clockwise) and retract to the handle.A) swipe finger around the edge of the vaginal cup to separate tissue from the cup to prevent tissue damage.B) fully retract the vaginal cup to the handle.Carefully remove the device from the vagina.Do not use excessive force upon device removal to avoid traumatizing the vaginal canal.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-6085-201a, medium, uterine manipulator was being used on (b)(6) 2026 during a tlh and ¿after performing the colpotomy, the surgeon when to remove the uterus through the vagina with the vcare uterine manipulator and the entire device pulled out leaving the green cup and the uterus behind.The surgeon was able to grab the green cup and get the uterus out with a small delay in the case.The vcare device was examined on the back table to ensure that no pieces were left behind in the patient.There was observed that the balloon at the tip of the vcare had burst and completely come off the device.¿ there was no report of impact or injury to the patient or user.The procedure was completed without an alternate device and there was a 5-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33772
8653881978
MDR Report Key24290163
Report Number1320894-2026-00029
Device Sequence Number21165402
Product Code LKF
UDI-Device Identifier10653405003793
UDI-Public(01)10653405003793(17)270728(10)202507281
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-201A
Device Lot Number202507281
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic